# SDR UALA2012011800378

- Difficulty date: January 18, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 42,131 hours, 10,737 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 77328915
- Part serial: 13
- Condition: Out Of Tolerance
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE BLEED SHIFT OUT OF LIMITS.  REPLACED AND OPS CHECKED THE NR 1 ENGINE HPC PER AMM 36-11-08, AMM 36-23-00, AND AMM 31-00- 56.  OPS, BITE CHECK AND LEAK CHECK GOOD.
